# SDR TRAX200700195

- Difficulty date: February 8, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 19,304 hours, 15,970 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Activated
- Location: Steering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING GEAR DOWN FOR APPROACH, STEERING INOP MSG APPEARED.  EMERGENCY DECLARED.
